# SDR SWAA2024092432560

- Difficulty date: August 30, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE IN FWD CARGO BIN HAS EVIDENCE OF CORROSION STA. 500D TO 500E (MARKED)<[01] BLENDED AREAS; REMOVED .020' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON NR# TTG8Q00VKFTC];[02] BLENDED AREAS; REMOVED .020' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON NR# TTG8Q00VKFTC];[03] C/W INSPECTION
